MathSciNet Relay Station
MathSciNet bibliographic data
MR2135310 (2006f:60073) 60J55 (60F10 60G52)
Bass, Richard; Chen, Xia; Rosen, Jay Large deviations for renormalized self-intersection local times of stable processes. Ann. Probab. 33 (2005), no. 3, 984–1013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement